Florida, 2005Damaging Wind in Florida, April 22, 2005
April 22, 2005 · NWS TAE · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Apr 22, 11:45 PM EST, 0 minutes earlier.
Area forecast discussion, Apr 22, 11:45 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1245 AM EDT SAT APR 23 2005
THUNDERSTORM WATCH ISSUED UNTIL 4 AM EDT (3 AM CDT) FOR EASTERN MOST
FLA PANHANDLE..ALL OF BIG BEND AND SOUTHERN HALF OF SW/SCNTRL GA.
THUNDERSTORM WATCH PREVIOUSLY IN EFFECT FOR SE ALA/GA HAS BEEN
DISCONTINUED...
PRONOUNCED LINE ECHO WAVE PATTERN WITH CLUSTER OF BOWING SEGMENTS
EXITING SE ALA AT 45 KTS AND AND MOVING INTO NE FLA/SW/SCNTRL GA.
REAR INFLOW JET HIGHLIGHTS POTENTIAL OF DAMAGING WINDS AND POSSIBLY
LARGE HAIL NEXT FEW HOURS.
BLOCK
.PREV DISCUSSION...
.CURRENTLY...LINES OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO
MOVE INTO THE AREA THIS EVENING WITH LARGE HAIL BEING THE MAIN
THREAT. TORNADOES MAY STILL BE POSSIBLE WITH SOME STORMS...BUT WILL
BE ISOLATED. SEVERE THUNDERSTORM WATCHES WILL CONTINUE TO FOLLOW
THESE LINES OF STORMS THROUGH THE SOUTHEAST TONIGHT. THE FRONTAL
SYSTEM REMAINS WEST OF THE AREA OVER NORTHERN AL AND CENTRAL
MISSISSIPPI. THIS WILL CONTINUE TO SLIDE CLOSER TO THE REGION THIS
EVENING AND INTO THE AREA SATURDAY MORNING.
&&
.UPDATES...THE ZFP WILL NEED TO BE UPDATED TO RAISE THE POPS FOR GA,
AL AND FL PANHANDLE ZONES TONIGHT. WILL INCREASE THE SEAS TO BETTER
MATCH THE WINDS IN THE CWF.
&&
PREV DISCUSSION
322 PM EDT FRI APR 22 2005
.SHORT TERM...(TONIGHT THROUGH MONDAY)...PRIMARY CONCERN THROUGH THE
SHORT TERM IS THE POSSIBILITY FOR SEVERE WEATHER. SPC HAS OUR
ALABAMA AND SOME OF OUR WESTERN GEORGIA COUNTIES IN A MODERATE RISK.
REMAINDER OF FORECAST AREA IN SLIGHT RISK. LOOKING AT A MESOANALYSIS
ACROSS THE REGION AT 16Z REVEALS A PUSH OF MORE MOIST AIR FROM THE
SOUTHWEST MOVING INTO THESE COUNTIES AHEAD OF AN ALREADY STRONG TO
SEVERE LINE OF CONVECTION. LATEST RADAR IMAGE FROM KMOB IS SHOWING
VERY WEAK RETURNS OVER SOUTHWEST ALABAMA...BUT EXPECT THAT AS THE
HEATING INCREASES IN THE ALREADY JUICY ATMOSPHERE...WILL SEE SEVERAL
STORMS BEGIN TO DEVELOP. SEVERE PARAMETERS ARE VERY FAVORABLE WITH
GOES SOUNDER INDICATING LIS NEAR -6 ACROSS A VAST PORTION OF THE
FORECAST AREA. MOREOVER...CAPES ARE FORECASTED TO BE IN THE 1500 TO
2000 J/KG RANGE THROUGH THE EVENING HOURS. ONLY FLY IN THE OINTMENT
FOR SEVERE WEATHER FANS IS THE LIMITED DYNAMICS. 850 JET ONLY
APPROACHES 35KTS OVER OUR NORTHERN FORECAST AREA. WOULD LIKE TO SEE
A STRONGER JET DEVELOP TO SEE A MORE WIDESPREAD SEVERE THREAT. SINCE
WE HAVE WEAKER DYNAMICS AND MORE INSTABILITY...WILL PROBABLY SEE
THUNDERSTORMS BE OF THE PULSE VARIETY EARLY. THEN LATER
TONIGHT...WILL PROBABLY SEE A MORE ORGANIZED BOWING LINE SEGMENT OR
MCS MOVE THROUGH OUR FORECAST AREA.
CONSIDERING UPSTREAM REPORTS OF HAIL TO 1 INCH IN DIAMETER WITH MANY
OF THE SEVERE STORMS...WILL MENTION THIS IN ZONES FOR TONIGHT AND
HIGHLIGHT THE UPCOMING SEVERE THREAT. WILL TAPER POPS 70 NW TO 40 SE
DURING THE EVENT. THIS IS DUE TO MOST OF THE ENERGETICS REMAINING
ACROSS OUR NORTHERN ZONES.
BOTH THE MODELS...NAM AND GFS...INDICATE THAT THE ASSOCIATED FRONT
WILL PASS THROUGH THE REGION AROUND 12Z SATURDAY. AFTER THIS PASSAGE
WILL SEE RAPID CLEARING AND DRYING. EXPECT DEWPOINTS TO PLUNGE INTO
THE LOW 40S MANY LOCATIONS. WINDS WILL ALSO BE STRONG BEHIND THIS
SYSTEM AND A LAKE WIND ADVISORY MIGHT BE NEEDED DURING THE AFTERNOON
HOURS ON SATURDAY...THIS WILL BE PASSED ON TO MIDNIGHT SHIFT.
FOR SUNDAY...A SECOND SURGE OF COOL AIR MOVES IN ON SUNDAY LOWERING
MAX TEMPS TO 10 DEGREES BELOW CLIMO. WITH THIS COOLER AIR PUSH AND
CALMING WINDS ON SUNDAY NIGHT...EXPECT TO SEE EXTREMELY COLD AIR
PUSH INTO THE REGION. CURRENT MODEL FORECAST FOR TLH IS 34 DEGREES
ON THE MAV. HAVE ONLY GONE 36 IN THE CURRENT FORECAST AS MOST OF THE
GUIDANCE IS IN THE MID 30S AND DO NOT WANT TO GO THIS COLD ON A DAY
3 EVENT.
&&
.LONG TERM...(MONDAY THROUGH FRIDAY)...SURFACE HIGH PRESSURE REMAINS
OVER THE AREA THROUGH TUESDAY...BUT THEN MOVES EAST AS THE NEXT
FRONTAL BOUNDARY APPROACHES. COLD MORNING LOWS ON MONDAY WITH SOME
UPPER 30S POSSIBLE WELL INLAND N FL & SE AL SW GA. S-SE FLOW RETURNS
ON TUESDAY...THE UPPER TROUGH OVER THE GREAT LAKES PUSHES DYNAMICS
EAST...WITH SCATTERED SHOWERS & TSTMS ON TUESDAY TO WEDNESDAY
MORNING. THE SURFACE & UPPER LOW ARE WELL NORTH OF THE CWA...SO
SEVERE THREAT SHOULD BE SLIGHT. THE FRONT SHOULD CLEAR THINGS OUT
DURING THE DAY WEDNESDAY WITH NW-N FLOW...SOME COOLER & DRY
FILTERING IN. HIGH PRESSURE THURSDAY THROUGH THE END OF THE WEEK.
TEMPS AGAIN STAY PLEASANT WITH MAINLY LOWS IN THE 40S TO LOWER 50S
BY END OF WEEK...HIGHS IN THE 70S TO LOWER 80S WEEK END.
&&
.MARINE...EXPECT TO SEE WINDS AND SEAS PICK UP TONIGHT THROUGH THE
WEEKEND AS THE FRONTAL SYSTEM MOVES THROUGH. STRONG NORTHWEST WINDS
SET UP BEHIND THE FRONT AROUND 15-20 KNOTS AND GUSTY OVER THE
COASTAL WATERS. SEAS FORECASTED BY WNAWAVE OVER THE WEEKEND PEAK
AROUND 6 FEET. BY MONDAY...WINDS AND SEAS WILL BEGIN TO SUBSIDE.
&&
.FIRE WEATHER...NO HIGHLIGHTS FOR SATURDAY...ALTHOUGH RH VALUES WILL
DROP TO AROUND 35 PERCENT FOR DURATIONS OF 2 TO 3 HRS FOR INLAND FL
ZONES. WILL ADD REMARKS TO FWF. DUE TO 20-FT WINDS ABOVE 15 MPH AND
LONG DURATIONS OF RHS BELOW 35%...WILL ISSUE A FIRE WEATHER WATCH
FOR SUNDAY ACROSS OUR FLORIDA COUNTIES.
&&
.HYDROLOGY...A FEW RIVER FCST POINTS ALONG THE AUCILLA, ST MARKS
AND SUWANNEE RIVERS REMAIN ABOVE FLOOD STAGE, BUT ARE SLOWLY
RECEDING. LATEST QPF INDICATES AVERAGE BASIN AMOUNTS FROM A TENTH TO
AS MUCH AS A HALF INCH DURING THE NEXT 24 HOURS SHOULD HAVE LITTLE
IMPACT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 62 75 40 66/ 60 20 00 00
PANAMA CITY 63 73 47 65/ 60 20 00 00
DOTHAN 59 70 44 62/ 70 10 00 00
ALBANY 60 70 40 61/ 70 20 00 00
VALDOSTA 62 75 42 65/ 60 30 00 00
CROSS CITY 62 77 43 66/ 50 30 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH ALL COUNTIES FROM 11 AM UNTIL SUNSET SUNDAY.
&&
PREV DISCUSSION: SHORT TERM:GODSEY/MAJ LONG TERM:TREXLER
CURRENT DISCUSSION: BOLINSKI
Hazardous weather outlook, Apr 22, 8:09 AM EST, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
909 AM EDT FRI APR 22 2005
...SEVERE THUNDERSTORMS POSSIBLE TODAY THROUGH SATURDAY MORNING...
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-231309-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
909 AM EDT FRI APR 22 2005
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
SEVERE STORMS LIKELY ACROSS THE AREA LATER TODAY THROUGH SATURDAY
MORNING. SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. A STRONG
COLD FRONT WILL APPROACH LATE TODAY AND PUSH ACROSS THE AREA FROM
NORTHWEST TO SOUTHEAST OVERNIGHT. A SQUALL LINE OF THUNDERSTORMS OR
BOWING MESOSCALE CONVECTIVE SYSTEM IS EXPECTED TO PRECEDE THE FRONT
AS IT SWEEPS ACROSS THE REGION. DAMAGING WIND GUSTS AND LARGE HAIL
ARE THE MOST EXPECTED SEVERE WEATHER THREAT WITH THIS SYSTEM...BUT
ISOLATED TORNADOES ARE ALSO POSSIBLE. FOR THIS REASON...THE STORM
PREDICTION CENTER HAS INDICATED A MODERATE RISK FOR SEVERE STORMS
TODAY AND TONIGHT MAINLY OVER SOUTHEAST ALABAMA AND TO THE NORTHWEST
WHILE A SLIGHT RISK OF SEVERE STORMS WILL COVER ALL OF SOUTHWEST
GEORGIA...THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. THIS
DOES INCLUDE THE TALLAHASSEE AREA.
DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER DAYBREAK
SATURDAY AND CONTINUE UNTIL THE PASSAGE OF THE COLD FRONT. THE STORM
PREDICTION CENTER HAS HIGHLIGHTED MOST OF SOUTHWEST AND SOUTH CENTRAL
GEORGIA...ALL OF THE FLORIDA BIG BEND AND A SMALL PORTION OF THE
PANHANDLE FOR A SLIGHT RISK OF SEVERE STORMS. IN THE WAKE OF THE
FRONT...UNSEASONABLY COOLER AND DRIER WEATHER WILL FILTER INTO THE
AREA FOR THE REMAINDER OF THE WEEKEND. WINDS WILL INCREASE TO AT
LEAST CAUTIONARY CRITERIA OVER OUR COASTAL WATERS SATURDAY AND REMAIN
AT THESE LEVELS THROUGH SUNDAY. LOW AFTERNOON RELATIVE HUMIDITIES MAY
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP SUNDAY AND MONDAY.
ANOTHER COLD FRONT WILL BRING MORE RAIN TO THE REGION TUESDAY AND
WEDNESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. SPOTTERS SHOULD BE
CONSIDERED ACTIVATED UPON ISSUANCE OF THE FIRST SEVERE THUNDERSTORM
OR TORNADO WATCH FOR OUR AREA.
.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA
PANHANDLE BEACHES. WIND...WAVE...AND TIDAL CONDITIONS SUPPORT
STRONGER AND MORE FREQUENT RIP CURRENTS TODAY FOR THE WEST-FACING
BEACHES OF THE FLORIDA PANHANDLE. ONLY EXPERIENCED SWIMMERS SHOULD
CONSIDER ENTERING THE WATER. ALWAYS HEED THE ADVICE OF THE BEACH
PATROL AND LOCAL OFFICIALS.
FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.
7-TREXLER
In the hours before
Local storm report, Apr 22, 7:15 PM EST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
815 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL THOMASVILLE MUNI AIRPOR 30.90N 83.88W
04/22/2005 0.25 INCH THOMAS GA PUBLIC
0520 PM HAIL TIFTON 31.47N 83.51W
04/22/2005 0.75 INCH TIFT GA PUBLIC
0520 PM HAIL TALLAHASSEE 30.44N 84.28W
04/22/2005 0.25 INCH LEON FL TRAINED SPOTTER
&&
LUNDYSpecial weather statement, Apr 22, 8:24 PM EST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
924 PM EDT FRI APR 22 2005
GAZ145>148-161-230153-
BERRIEN GA-COLQUITT GA-COOK GA-LANIER GA-MITCHELL GA-
INCLUDING THE CITIES OF...ADEL...CAMILLA...LAKELAND...MOULTRIE...
NASHVILLE AND PELHAM
924 PM EDT FRI APR 22 2005
AT 923 PM EDT(823 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL
GEORGIA...MOVING SOUTHEAST AT 35 MPH. EXPECT A GUST FRONT TO PUSHING
SOUTH INTO MITCHELL...COLQUITT...COOK...BERRIEN AND LANIER
COUNTIES...WITH HEAVY RAIN AND LIGHTNING SOON AFTER.
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.
10-BOLINSKI
Local storm report, Apr 22, 9:23 PM EST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL ARITON 31.60N 85.72W
04/22/2005 1.75 INCH DALE AL PUBLIC
&&
LUNDYLocal storm report, Apr 22, 10:24 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1124 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM HAIL 4 SW OZARK 31.42N 85.69W
04/22/2005 0.25 INCH DALE AL PUBLIC
&&
WATSONLocal storm report, Apr 22, 10:28 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1128 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 5 N OZARK 31.53N 85.64W
04/22/2005 DALE AL EMERGENCY MNGR
TREE FELL ON POWER LINE.
&&
LUNDYSpecial weather statement, Apr 22, 11:31 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1231 AM EDT SAT APR 23 2005
FLZ011-013>019-026>029-034-GAZ146>148-155>161-230800-
BERRIEN GA-BROOKS GA-CALHOUN FL-COLQUITT GA-COOK GA-DECATUR GA-
DIXIE FL-FRANKLIN FL-GADSDEN FL-GRADY GA-GULF FL-JACKSON FL-
JEFFERSON FL-LAFAYETTE FL-LANIER GA-LEON FL-LIBERTY FL-LOWNDES GA-
MADISON FL-SEMINOLE GA-TAYLOR FL-THOMAS GA-WAKULLA FL-
INCLUDING THE CITIES OF...ADEL...APALACHICOLA...BAINBRIDGE...
BLOUNTSTOWN...CAIRO...CARRABELLE...CRAWFORDVILLE...CROSS CITY...
DONALSONVILLE...LAKELAND...MADISON...MARIANNA...MAYO...MONTICELLO...
MOULTRIE...NASHVILLE...PERRY...PORT ST. JOE...QUITMAN...ST. MARKS...
STEINHATCHEE...TALLAHASSEE...THOMASVILLE AND VALDOSTA
1231 AM EDT SAT APR 23 2005
THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE
FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 400 AM EDT SATURDAY
MORNING(300 AM CDT SATURDAY MORNING).
THIS WATCH INCLUDES THE FOLLOWING COUNTIES:
IN GEORGIA...SEMINOLE...DECATUR...GRADY...COLQUITT...THOMAS...COOK...
BROOKS...BERRIEN...LANIER AND LOWNDES.
IN FLORIDA...JACKSON...CALHOUN...GULF...GADSDEN...LIBERTY...
FRANKLIN...LEON...WAKULLA...JEFFERSON...MADISON...TAYLOR...DIXIE...
AND LAFAYETTE.
REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
22-BARRY
Thunderstorm Wind, Jackson
- When
- April 22, 11:45 PM EST
- Where
- Jackson County, 1 mi SE of Sneads
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.683, -84.900
The Jackson County EMA reported downed trees and a barn destroyed on Ham Pond Lane.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, April 22, 2005$473,000 · 1.75 in hail · 85 events
- Hail and Damaging Winds in Indiana, April 22, 2005$250,000 · 1.75 in hail · 54 events
- Hail in Louisiana, April 22, 2005$950,000 · 1.75 in hail · 6 events
- Damaging Winds in Tennessee, April 22, 2005$960,000 · 60 kt wind · 5 events
- Damaging Wind in Louisiana, April 22, 2005$800,000 · 60 kt wind · 1 event
- Hail and Damaging Winds in Kentucky, April 22, 2005$90,000 · 1 in hail · 28 events
- Tornado and Hail in Alabama, April 22, 2005$155,000 · F0 · 14 events
- Hail and Damaging Winds in Illinois, April 22, 2005$59,000 · 2 in hail · 21 events
- Damaging Wind in Alabama, April 22, 2005$125,000 · 52 kt wind · 1 event
- Hail and Damaging Winds in Indiana, April 22, 2005$85,000 · 1.75 in hail · 9 events
- Flash Flooding and Flooding in Ohio, April 22, 2005$73,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Indiana, April 22, 2005$72,000 · 2.75 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447978.